Підписатись
Seppo Hassi
Seppo Hassi
Підтверджена електронна адреса в uva.fi - Домашня сторінка
Назва
Посилання
Посилання
Рік
Boundary relations and their Weyl families
V Derkach, S Hassi, M Malamud, H De Snoo
Transactions of the American Mathematical Society 358 (12), 5351-5400, 2006
1932006
Boundary value problems, Weyl functions, and differential operators
J Behrndt, S Hassi, H De Snoo
Springer Nature, 2020
1642020
Generalized resolvents of symmetric operators and admissibility
HSV de Snoo, VA Derkach, S Hassi, MM Malamud
Methods of Functional Analysis and Topology 6 (03), 24-55, 2000
1402000
Boundary relations and generalized resolvents of symmetric operators
V Derkach, S Hassi, M Malamud, H de Snoo
Russian Journal of Mathematical Physics 16 (1), 17-60, 2009
1172009
Boundary-value problems for two-dimensional canonical systems
S Hassi, H De Snoo, H Winkler
Integral Equations and Operator Theory 36, 445-479, 2000
852000
Componentwise and Cartesian decompositions of linear relations
S Hassi, HSV de Snoo, FH Szafraniec
arXiv preprint arXiv:0906.5406, 2009
802009
On Kreĭn's extension theory of nonnegative operators
S Hassi, M Malamud, H de Snoo
Mathematische Nachrichten 274 (1), 40-73, 2004
752004
On the class of extremal extensions of a nonnegative operator
YM Arlinskiĭ, S Hassi, Z Sebestyén, HSV De Snoo
Recent Advances in Operator Theory and Related Topics: The Béla Szökefalvi …, 2001
702001
Lebesgue type decompositions for nonnegative forms
S Hassi, Z Sebestyén, H de Snoo
Journal of Functional Analysis 257 (12), 3858-3894, 2009
682009
One-dimensional graph perturbations of selfadjoint relations
S Hassi, H de Snoo
Annales Fennici Mathematici 22 (1), 123-164, 1997
611997
Selfadjoint extensions for a class of symmetric operators with defect numbers (1, 1)
S Hassi, H Langer, HSV Snoo
University of Groningen, Department of Mathematics and Computing Science, 1995
571995
A canonical decomposition for linear operators and linear relations
S Hassi, Z Sebestyén, H De Snoo, F Szafraniec
Acta Mathematica Hungarica 115 (4), 281-307, 2007
552007
Operator models associated with Kac subclasses of generalized Nevanlinna functions
H de Snoo, V Derkach, S Hassi
Methods of Functional Analysis and Topology 5 (01), 65-87, 1999
551999
Boundary triplets and Weyl functions. Recent developments
VA Derkach, S Hassi, MM Malamud, HSV de Snoo
London Mathematical Society Lecture Note Series 1 (404), 161-220, 2012
542012
A general factorization approach to the extension theory of nonnegative operators and relations
S Hassi, A Sandovici, H De Snoo, H Winkler
Journal of Operator Theory, 351-386, 2007
532007
Square‐integrable solutions and Weyl functions for singular canonical systems
J Behrndt, S Hassi, H de Snoo, R Wietsma
Mathematische Nachrichten 284 (11‐12), 1334-1384, 2011
472011
Some interpolation problems of Nevanlinna-Pick type. The Kreĭn-Langer method
S Hassi, H De Snoo, H Woracek
Contributions to Operator Theory in Spaces with an Indefinite Metric: The …, 1998
471998
On projections in a space with an indefinite metric
S Hassi, K Nordström
Linear algebra and its applications 208, 401-417, 1994
471994
Singular perturbations of self-adjoint operators
V Derkach, S Hassi, H de Snoo
Mathematical Physics, Analysis and Geometry 6, 349-384, 2003
432003
Form sums of nonnegative selfadjoint operators
S Hassi, A Sandovici, H de Snoo, H Winkler
Acta Mathematica Hungarica 111, 81-105, 2006
422006
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20